Differentials of the second kind for families of Mumford curves
Groupe de travail d'analyse ultramétrique, Volume 11  (1983-1984), Talk no. 23, 8 p.
@article{GAU_1983-1984__11__A15_0,
     author = {Gerritzen, Lothar},
     title = {Differentials of the second kind for families of Mumford curves},
     journal = {Groupe de travail d'analyse ultram\'etrique},
     publisher = {Secr\'etariat math\'ematique},
     volume = {11},
     year = {1983-1984},
     note = {talk:23},
     zbl = {0595.32032},
     mrnumber = {848983},
     language = {en},
     url = {http://www.numdam.org/item/GAU_1983-1984__11__A15_0}
}
Gerritzen, Lothar. Differentials of the second kind for families of Mumford curves. Groupe de travail d'analyse ultramétrique, Volume 11 (1983-1984) , Talk no. 23, 8 p. http://www.numdam.org/item/GAU_1983-1984__11__A15_0/

[G] Gerritzen (Lothar). - Integrale zweiter Gattung auf Mumfordkurven, Math. Annalen (to appear). | MR 774363 | Zbl 0535.14016

[GE] Gerritzen (Lothar). - Zerlegungen der Picard-Gruppe nichtarchimedischer holomorpher Raüme, Comp. Math., Groningen, t. 35, 1977, p. 23-38. | Numdam | MR 460732 | Zbl 0353.14009

[GP] Gerritzen (Lothar) and Van Der Put (Marius). - Schottky groups and Mumford curves. - Berlin, Heidelberg, New York, Springer-Verlag, 1980 (Lecture Notes in Mathematics, 817). | MR 590243 | Zbl 0442.14009

[BGR] Bosch (S.), Guntzer (U.) and Remmert (R.). - Non-archimedean analysis. - Berlin, Heidelberg, New York, Tokyo Springer-Verlag, 1984 (Grundlehren der mathematischen Wissenschaften, 261). | MR 746961 | Zbl 0539.14017

[KO] Katz (Nicholas M.) and Oda (Tadao). - On the differentiation of De Rham cohomology classes with respect to parameters, J. of Math. of Kyoto Univ, t. 8, 1968, p. 199-213. | MR 237510 | Zbl 0165.54802

[D] Deligne (Pierre). - Equations différentielles à points singuliers réguliers. - Berlin, Heidelberg, New York, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 163). | MR 417174 | Zbl 0244.14004

[M] Manin (Ju.I. ). - Algebraic curves over fields with differentiation, Amer. math. Soc., Translations, Series 2, t. 37, 1964, p. 59-78. | Zbl 0151.27601

[Rb] Robert (Alain). - Elliptic curves. - Berlin, Heidelberg, New York, Springer-Verlag, 1973 (Lecture Notes in Mathe atics, 326). | MR 352107 | Zbl 0256.14013

[R] Rosette (P.). - Analytic theory of elliptic functions over local fields. - Göttingen, Vandenhoeck und Ruprecht, 1970 (Hamburger Mathematische Einzelschriften, Neue Folge, 1). | MR 260753 | Zbl 0194.52002

[DR] Deligne (Pierre) et Rapoport (M.). - Les schémas de modules de courbes elliptiques, "Modular functions of one variable, II", p. 143-316. - Berlin, Heidelberg, New York, Springer-Verlag, 1973 (Lecture Notes in Mathematics, 349). | MR 337993 | Zbl 0281.14010

[K] Katz (Nicholas M.). - p-adic properties of modular schenes and nodular forms, "Modular functions of one variable, III", p. 69-190. - Berlin, Heidelberg, New York, Springer-Verlag, 1973 (Lecture Notes in Mathe atics, 350). | MR 447119 | Zbl 0271.10033

[P] Van Der Put (Marius). - The cohonology of Monsky and Washnitzer, to appear in volume dedicated to B. Dwork on the occasion of his 60th anniversary.